Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Having habit of playing with finger till it hurts. Suggestions?

hi i have a question.. ever since i was little i have always done something like a nervous habbit like when i was 10 i played with my belly button and now that im older i play with my figure till it hurs i dont knw how to stop its bothering me it is so noticable i try putting a bandaid on but i end up playing with that then it falls off then i go right back to the finger please help?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! Some persons have got such kind of habit which is compulsive. You do not have to develop anxiety which will rather aggravate the situation. One good way to overcome this is to try diverting this energy of yours into a positive situation like you can join piano/guitar/drum classes and some day you can earn from your habit which you are worried about. All the best.
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor